MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC FUSION COMPACT; EAR, NOSE AND THROAT STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC FUSION COMPACT; EAR, NOSE AND THROAT STEREOTAXIC INSTRUMENT
Model Number 9735602
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation not completed because it was determined the reported issue was caused by the site using the incorrect booting order.Device manufacturing date unavailable.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for a functional endoscopic sinus surgery (fess).It was reported the patient trackers failed to perform as if they were not connected to power.The site indicated "localizer not connected." the site reportedly tried re-plugging the devices in.This issue occurred intraoperatively and caused a 30-minute surgical delay.There was no reported impact on patient outcome.Additional information was received stating the system was used in a case later that day without issue.After technical services (ts) spoke with the site, it was determined the monitor and axiem box were not turned on in the correct order as the emitter showed red in the set-up equipment screen.
 
Additional Manufacturer Narrative
A medtronic representative went to the site to test the equipment.Testing revealed that the navigation system functioned as designed.The system then passed the system checkout and was found to be fully functional.If information is provided in the future, a supplemental report will be issued.

Brand Name
FUSION COMPACT
Common Device Name
EAR, NOSE AND THROAT STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8604800
Report Number1723170-2019-02315
Device Sequence Number2350044
Product Code PGW
UDI-Device Identifier00643169672956
UDI-Public00643169672956
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K153247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735602
Device Catalogue Number9735602
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2019
Supplement Date Received by Manufacturer06/04/2019
Initial Report FDA Received Date05/13/2019
Supplement Report FDA Received Date06/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR
Patient Weight65